# SDR USAA2011040691334

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 30,224 hours, 12,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 82 - BWI-PHX - EMERGENCY LIGHTS - SEAT MOUNTED EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE AT 8L.  REPAIRED SEAT WIRING PER AWM 33-51-07.  OPERATIONAL CHECK WAS GOOD.
